Volume 13, issue 2 (2013)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the geometric realization and subdivisions of dihedral sets

Sho Saito

Algebraic & Geometric Topology 13 (2013) 1071–1087
Bibliography
1 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic $K$-theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
2 V Drinfeld, On the notion of geometric realization, Mosc. Math. J. 4 (2004) 619, 782 MR2119142
3 Z Fiedorowicz, J L Loday, Crossed simplicial groups and their associated homology, Trans. Amer. Math. Soc. 326 (1991) 57 MR998125
4 J Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. 65 (1957) 357 MR0084138
5 G Segal, Configuration-spaces and iterated loop-spaces, Invent. Math. 21 (1973) 213 MR0331377
6 J Spaliński, Homotopy theory of dihedral and quaternionic sets, Topology 39 (2000) 557 MR1746909